MAUDE Adverse Event Report: BEAVER-VISITEC INTERNATIONAL, INC. VISITEC; VISCOFLOW CANNULA 27G

BEAVER-VISITEC INTERNATIONAL, INC. VISITEC; VISCOFLOW CANNULA 27G
Model Number 585282
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that "contamination and missing expiry date has been identified within batch during incoming inspection.".

Brand Name
VISITEC
Common Device Name
VISCOFLOW CANNULA 27G
Manufacturer (Section D)
BEAVER-VISITEC INTERNATIONAL, INC.
500 totten pond rd
10 citypoint
waltham MA 02451
Manufacturer (Section G)
BEAVER-VISITEC INTERNATIONAL, INC.
500 totten pond rd
10 citypoint
waltham MA 02451
Manufacturer Contact
aminah crawford
500 totten pond rd
10 citypoint
waltham, MA 02451
7815306377
MDR Report Key16840391
Report Number1211998-2023-00043
Device Sequence Number7683939
Product Code HMX
UDI-Device Identifier30886158003015
UDI-Public30886158003015
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number585282
Device Catalogue Number585282
Device Lot Number6058608
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/28/2023
Patient Sequence Number1
Patient SexUnknown